# SDR SWAA2023111513989

- Difficulty date: October 23, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 72,222 hours, 42,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL45 BS500B WL208.<[01] PASSENGER CABIN SEAT TRACK LBL 45 FROM BS 480 TO 520 WILL BE REPLACED ON CARD TTG8Q00P6XTM;[02] VERIFIED CORRECTIVE ACTION #1
